Muc-Off Brass Monkeys XC Endurance Series - Starts Sunday 3 December
by Jane Lucas, 15 Nov 23.
Entry is online only here, and riders who select the Enter all 3 option will go into a prize draw to be drawn at Round 1.
As the premier XC Endurance events in the South, the hugely popular Brass Monkeys Series is held at outstanding venues over 5-6 mile laps. You'll ride through heath and pine woodland with flowing and testing singletrack mixed in with swooping trails and stone fire roads on stunning courses. You just choose how long you want to ride for, your age category and then complete as many laps as you can before the time cut off.
This year, we are delighted to announce that the Series has a new sponsor – step forward Muc-Off.
Muc-Off are the go-to company for a huge range of lubricants, sprays, apparel and antibacterial products that help keep bikes running at full potential. Always innovative as they develop in-house, Muc-Off products are made by riders for riders, and that’s why they’re just so good. Muc-off will be supporting our much loved, innovative Series and you can expect some superb Round and Series prizes from their amazing range.
- Round 1 is on 3 December 2023 at Porridgepot Hill, Deepcut, Hants, GU16 6TU
- Round 2 is on Sunday 7 January 2024, MOD venue tbc
- Round 3 is on Sunday 28 January 2024MOD venue tbc
Categories are defined by your age on Sunday 28 January 2024 and will be:
- 2hr Male Junior 14-17, Male 18-39, Female 14-39, Male 40+, Female 40+, 2hr Male & Female Fat Bike 18+
- 3hr Male 50+, Open 18+**
- 4hr Male 18-39, Female 18+, Male 40+, Male & Female Single Speed 18+
These friendly events have full facilities. Each event is a standalone race with podium trophies and prizes, but it's also a round of a the Series with trophies and prizes, and you need to ride and get points in every round to be in contention. The events open at 8am for the collection your number board & course pre-riding and the START TIMES are:
- 10am (finishing 12pm) All 2hr riders including Junior Males and Fat Bike. Podium: about 12.10pm.
- 10.10am (finishing 2.10pm) All 4hr riders including Single Speed. Podium about 2.20pm.
- 10.15am (finishing 1.15pm) 3hr riders. Podium about 1.25pm.
A pre-event info email will go out before the event and course updates will be posted on our Facebook page in the lead up to the events. Entry is online only here and riders who select the Enter all 3 option will go into a prize draw to be drawn at Round 1.
ENTRY CLOSES LATE ON WEDNESDAY 29 NOVEMBER, SORRY NO ENTRY ON THE DAY.
** In line with British Cycling's current policy: transgender women, transgender men, non-binary individuals and those whose sex was assigned male at birth will be eligible to compete in the 3 hour Open 18+ category only, and should ensure that they continue to adhere to the requirements of UK Anti-Doping. Those whose sex was assigned female at birth are also able to compete in the Open category if they so wish. The Female categories will remain in place for those whose sex was assigned female at birth and transgender men who are yet to begin hormone therapy.